# SDR WVER2016070801

- Difficulty date: July 8, 2016
- Submitted: July 9, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613S
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SIDE, PAX DOOR HINGE,  REPLACED DUE TO PAX DOOR OPERATION DIFFICULTIES, HINGE WAS WORN.
